MathSciNet Relay Station
MathSciNet bibliographic data
MR2059186 57M27 (14E05 57M50 57N10)
Tillmann, Stephan Character varieties of mutative 3-manifolds. Algebr. Geom. Topol. 4 (2004), 133–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement